MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; prosthesis, penis, inflatable
Model Number 72404272
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient visited the hospital because his inflatable penile prosthesis (ipp) was not functioning properly.The patient underwent surgery two weeks later and upon inspection, a crack was identified in the cylinder and the pump connecting tube.Both the cylinder and the pump were explanted and replaced.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100204381.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, this ams 700 underwent a thorough analysis.The cylinders were microscopically inspected and leak tested.Upon examination, the fist cylinder had a hole at the corner of a fold in the proximal end of the cylinder and wear at fold in the proximal end and middle of the cylinder.The second cylinder exhibited wear at fold in the middle of the component.Upon leakage test, the fist cylinder did not pass the test, due to the leak at the corner of the fold in the proximal end of the component, while the second component passed the test.The pump component was microscopically inspected, leak and functionally tested.During examination, the pump passed the visual inspection as no damage or abnormality could be identified.The pump passed the leakage test; however, upon functional testing the pump could not pass the activation tests two and three.Based on the information available and analysis results, the hole identified in the cylinder and the pump not passing the activation tests could have caused or contributed to the reported clinical observation of the device not working properly and the crack in the cylinder.A conclusion code of cause traced to component failure was assigned to the investigation.This report is report is being submitted to correct the adverse event/product problem field (b1) in section b, adverse event/product problem this record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.

Brand Name
AMS 700 CX
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24266368
Report Number2124215-2026-06544
Device Sequence Number18808855
Product Code JCW
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/19/2023
Device Model Number72404272
Device Catalogue Number72404272
Device Lot Number1000207587
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Pump: UPN: 72404310 / Lot: 1100204381
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale